# SDR AWXA9500536

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Gouged
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-10 INSPECTION, FOUND DEEP CUTS IN FLOOR BEAM UPPER SURFACE OF UPPER CHORD, BS 328 RBL 24 TO RBL 44.  REPAIRED FLOOR BEAM T-CAP AT STATION 328 IAW SRM 51-40-4.  (M)
